Degree even coverings of elliptic curves by genus 2 curves

Pjero, N. and Ramasa\cco, M. and Shaska, T. (2008) Degree even coverings of elliptic curves by genus 2 curves. Albanian J. Math., 2 (3). pp. 241-248.

[img]
Preview
Text
049.pdf

Download (548kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 19:53
Last Modified: 06 Dec 2017 19:53
URI: http://kerkoje.com/id/eprint/171

Actions (login required)

View Item View Item